# SDR FDEA201111104871

- Difficulty date: November 10, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BETWEEN FRAMES 23 AND 24.   BETWEEN STRINGERS 51 & 53 LT MISREPAIRED.  REPAIRED IAW SRM 53-10-12
